W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Back to Search Results |
| Catalog Number |
BXA115902A |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
Stenosis (2263)
| Date of Event |
04/17/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following was reported to gore: on (b)(6) 2026, the patient underwent an endovascular tambe procedure utilizing a gore® tag® conformable thoracic stent graft with active control system (ctagac), gore® excluder® thoracoabdominal branch endoprosthesis (tambe) and a gore® viabahn® vbx balloon expandable endoprosthesis (vbx) were used.Reportedly, a ctagac was first placed proximal to the celiac artery to achieve seal prior to deployment of the tambe device.Following placement of the tambe, an initial angiogram demonstrated that the ctagac appeared to be positioned at the origin of the celiac artery, with concern for partial occlusion.As the celiac portal was on the superior mesenteric artery (sma), a vbx was then put in from the ctagac and could no longer visualize the celiac artery.The celiac artery became fully occluded with no blood flow.No additional clinical issues related to the occlusion were reported, and there were no plans to reintervene on the occluded celiac artery.The physician attributed the celiac artery occlusion to a combination of the ctagac and vbx devices.